× Welcome click the New Topic button to post

Bcg treatment

3 days 3 hours ago #58126 by Nino2022
Thanks Jack really appreciate the response!

Please Log in or Create an account to join the conversation.

3 days 9 hours ago #58125 by Jack R
Nino

It depends (no pun) on what we call diarrhea.
While the bladder was irritated from BCG, the need to urinate was constantly paired with the need for a barely productive bowel movement.
Doc assumed it was pressure on the vagus nerve.
Best
Jack

What's with this Bleeding ? 6/2015
DX: HG Papillary & CIS
3 Years and 30 BCG/BCG+Inf
Tis CIS comes back.
BC clear as of 5/17 !
RCC found in my one (only) kidney 10/17
Begin Chemo; Cisplatin and Gemzar
8/18 begin Chemo , round 3
Begin year 4 with cis

Please Log in or Create an account to join the conversation.

3 days 20 hours ago - 3 days 20 hours ago #58123 by Alan
As always, keep your team advised of ANY potential side effects or conditions, related or not. The MD's pay grade is simply higher than mine and rightfully so!

DX 5/6/2008 TAG3 papillary tumor .5 CM in size. 2 TURBS followed by 6 instillations of BCG weekly with a second round of 6 after a 6 week wait.

Please Log in or Create an account to join the conversation.

3 days 20 hours ago #58122 by Nino2022
Thank you Alan! Any help is greatly appreciated!

Please Log in or Create an account to join the conversation.

4 days 17 hours ago #58116 by Alan
Welcome Nino.

I did not have that problem and while diarrhea isn't a regular complaint I am assuming there are some that have had that as a side effect. Although that malady is part of the digestive system vs. the urinary tract thus it probably isn't related, I have learned almost anything is possible..

The important thing is bladder cancer is treatable and beatable. keep posting as you have questions.

DX 5/6/2008 TAG3 papillary tumor .5 CM in size. 2 TURBS followed by 6 instillations of BCG weekly with a second round of 6 after a 6 week wait.

Please Log in or Create an account to join the conversation.

4 days 18 hours ago #58115 by Nino2022
Just finished the 6 bcg treatment and was wondering if anyone else has had diarrhea problems. Thank you so much for your help! By the way I am brand new to the forum.

Please Log in or Create an account to join the conversation.

  • Not Allowed: to create new topic.
  • Not Allowed: to reply.
  • Not Allowed: to add Files.
  • Not Allowed: to edit your message.
Moderators: Cynthiaeddieksara.anne

Users

Total Online: 0 Users and 1184 Guests 

Statistics

Today Total Opened: 0 Today Total Answered: 0 Latest User: Carla
Yesterday Total Opened: 1 Yesterday Total Answered: 1
Total Posts: 52457 Total Subjects: 6805 Total Users: 8336
Powered by Kunena Forum